MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/RIGHT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/RIGHT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.256S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal on (b)(6) 2018, due to needing a total hip arthroplasty.Patient was initially implanted approximately nine (9) months prior to removal.There was no failure or implant issues.Surgeon had no issues taking out the hardware and the implants performed as expected.There was no surgical delay.The trochanteric fixation nail advanced (tfna) screw, titanium locking screw, and 130 degree titanium cannulated tfna nail were all successfully removed.Patient status is unknown.This report is for one (1) 130 degree tfna nail.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient outcome was satisfactory.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Lot manufacturing location: monument manufacturing date: 09-oct-2017 expiration date: 30-sep-2027 part number: 04.037.256s, 12mm/130 deg ti cann tfna 360mm/right- sterile lot number: h470208 (sterile) lot quantity: 6 work order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final, ns063060 rev j met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev c was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Scn 14201 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: component parts were not reviewed as the reported complaint condition of ¿removal¿ did not indicate the breakage or failure of any components thus, a dhr review of the components would not be pertinent.Device history batch, device history review - null.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 360MM/RIGHT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8032471
Report Number2939274-2018-54743
Device Sequence Number13827547
Product Code HSB
UDI-Device Identifier10886982097361
UDI-Public(01)10886982097361
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.256S
Device Catalogue Number04.037.256S
Device Lot NumberH470208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer11/20/2018
12/06/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/27/2018
12/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;